# SDR 2010FA0000663

- Difficulty date: June 30, 2010
- Submitted: June 30, 2010
- Operation: General aviation
- Aircraft: N2140D
- Make and model: Mooney M20R
- Aircraft serial: 300044
- Aircraft time: 831 hours
- Engine: Cont IO550*
- System (JASC): 3710 · Vacuum Distribution System
- Part: Hose
- Part number: HP008
- Condition: Deteriorated
- Location: Vacuum System
- Part time: 831 hours
- Component: Standby Vac Sys, Mooney
- Component part number: 860063501
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

PILOT NOTICED A LOW VAC WARNING OF THE ENGINE DRIVEN VACCUME PUMP. TURN THE SWITCH ON FOR THE STANDBY VAC SYS AND THE CIRCUIT BREAKER POPPED.   
FOUND THE CAUSE OF THE STANDBY VAC PUMP CIRCUIT BREAKER POPPING WAS A FROZEN VAC PUMP.  INVESTIGATION REVEALED THAT THE SUPPLY HOSE, THAT IS MADE OF RUBBER WAS BREAKING DOWN INSIDE AND FILLING THE PUMP UP WITH CONTAMINANTS.
